# SDR 97ZZZX526

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618BB
- Make and model: Mtsbsi MU2B30
- Aircraft serial: 533
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor Body
- Part number: 31010612
- Condition: Broken
- Location: Eng Gr Box
- Component: Alidsignal
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING THE AFTER TAKEOFF CLIMB, AND IMMEDIATELY AFTER GEAR RETRACTION THE ENGINE FLAMED OUT.  THE TORQUE SENSOR BODY FAILED AROUND THE DRIVE GEAR FOR THE FUEL CONTROL UNIT AND AROUND THE RETAINING BOLTS.  ONE TORQUE SENSOR RETAINING BOLT WAS FOUND AT THE BOTTOM OF THE GEARBOX CASE.  S.O.A.P. RECEIVED 2 DAYS PRIOR TO ACCIDENT INDICATED MAGNESIUM FLAKES AND REQUESTED RESAMPLE IN 25 HRS.
